# SDR CA070911010

- Difficulty date: August 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,495 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Condition: Faulty
- Location: Engine
- Part time: 663 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) - MANUAL MODE SELECTION PROVIDES IDLE ONLY FUEL. NO SPOOL UP WITH POWER LEVER INCREASE.   ENGINE FUNCTIONS NORMALLY IN AUTO - COMPUTER (ON) MODE. (TC NR 20070911010)
